Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 292, Number 2

All articles in this issue are freely accessible.

Compensated compactness and general systems of conservation laws
Ronald J. DiPerna.
Trans. Amer. Math. Soc. 292 (1985), 383-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808729
Algorithmic solution of extremal digraph problems
W. G. Brown, P. Erdős and M. Simonovits.
Trans. Amer. Math. Soc. 292 (1985), 421-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808730
Les groupes $𝜔$-stables de rang fini
Daniel Lascar.
Trans. Amer. Math. Soc. 292 (1985), 451-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808731
Linearizing certain reductive group actions
H. Bass and W. Haboush.
Trans. Amer. Math. Soc. 292 (1985), 463-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808732
Graphic flows and multiple disjointness
Joseph Auslander and Nelson Markley.
Trans. Amer. Math. Soc. 292 (1985), 483-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808733
Radial limits of $M$-subharmonic functions
David Ullrich.
Trans. Amer. Math. Soc. 292 (1985), 501-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808734
A Dowker product
Amer Bešlagić.
Trans. Amer. Math. Soc. 292 (1985), 519-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808735
Stationary solutions of chemotaxis systems
Renate Schaaf.
Trans. Amer. Math. Soc. 292 (1985), 531-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808736
Representation of set valued operators
Nikolaos S. Papageorgiou.
Trans. Amer. Math. Soc. 292 (1985), 557-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808737
Joint continuity of division of smooth functions. I. Uniform Lojasiewicz estimates
Mark Alan Mostow and Steven Shnider.
Trans. Amer. Math. Soc. 292 (1985), 573-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808738
Joint continuity of division of smooth functions. II. The distance to a Whitney stratified set from a transversal submanifold
Mark Alan Mostow.
Trans. Amer. Math. Soc. 292 (1985), 585-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808739
Polyhedral resolutions of algebraic varieties
James A. Carlson.
Trans. Amer. Math. Soc. 292 (1985), 595-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808740
Embeddings of locally connected compacta
Gerard A. Venema.
Trans. Amer. Math. Soc. 292 (1985), 613-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808741
Nonmonotoneity of Picard principle
Mitsuru Nakai and Toshimasa Tada.
Trans. Amer. Math. Soc. 292 (1985), 629-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808742
An irreducible representation of a symmetric star algebra is bounded
Subhash J. Bhatt.
Trans. Amer. Math. Soc. 292 (1985), 645-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808743
Isometric homotopy in codimension two
John Douglas Moore.
Trans. Amer. Math. Soc. 292 (1985), 653-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808744
Local and global envelopes of holomorphy of domains in $C^{2}$
Eric Bedford.
Trans. Amer. Math. Soc. 292 (1985), 665-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808745
Combinatorial lower bound arguments for deterministic and nondeterministic Turing machines
Wolfgang Maass.
Trans. Amer. Math. Soc. 292 (1985), 675-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808746
A dynamical meaning of fractal dimension
Steve Pelikan.
Trans. Amer. Math. Soc. 292 (1985), 695-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808747
Noncommutative algebras of dimension three over integral schemes
Rick Miranda and Mina Teicher.
Trans. Amer. Math. Soc. 292 (1985), 705-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808748
A canonical partition of the periodic orbits of chaotic maps
Kathleen T. Alligood.
Trans. Amer. Math. Soc. 292 (1985), 713-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808749
Rational homotopy of spaces of maps into spheres and complex projective spaces
Jesper Michael Møller and Martin Raussen.
Trans. Amer. Math. Soc. 292 (1985), 721-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808750
Boundary behavior of $BMO(B_{n})$
Paula A. Russo.
Trans. Amer. Math. Soc. 292 (1985), 733-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 808751